Feels likes its seeping back out..
Well some of it can leak out just due to gravity so yeah, a little bit is normal but you really should try to keep as much of it in as possible. You might want to consider using a tampon or something if you're worried. I know that sounds like it might be a bit uncomfortable and it might be but some patients do that so it might be worth a shot.
You really shouldn't worry too much about it though. If you do try the tampon thing it would mostly be for peace of mind but will have some real effect too. Just use it like you're supposed to and it should be fine.
- Tioconazole Information for Consumers
- Tioconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tioconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2014 • 1 answer
Posted 3 Mar 2016 • 1 answer
Posted 16 Jul 2016 • 2 answers
Posted 30 Dec 2016 • 0 answers
Posted 11 Jan 2017 • 0 answers